Home

 

Recent Issues

 

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

CONTENTS

Volume 37, Number 1, 2009

 


 

Existence and Uniqueness of Periodic Solutions for a Class of Nonlinear n-th Order Differential Equations with Delays
Changhong Zhao and Bingwen Liu

PDF 

1

Some Ostrowski Type Inequalities and Applications
Zheng Liu

PDF

15

Piecewise-Koszul Complexes
Jia-Feng and Jun-Ru Si

PDF 

23

Boundedness of Solutions for a Class of Li\'enard Equation with Multiple Deviating Arguments
Yuehua Yu and Bing Xiao

PDF 

35

The Normality of Cubic Cayley Graphs for Dihedral Groups
Mehdi Alaeiyan, M. Ghasemi, and G. R. Safakish

PDF

43

Global Attractor for a Semilinear Parabolic System
Cung The Anh and Trinh Tuan Phong

PDF

49

Characterization of Linearly Convex Domains in Cn by their Noncompact Automorphism Groups
Ninh Van Thu

PDF 

67

A Class of Alternating Group Explicit Finite Difference Method for Diffusion Equation
Qinghua Feng

PDF 

81

An Algorithm for Solving the Nearest Point Problem in an Affine Subspace
Pham Canh Duong and Le Thanh Hue

PDF 

91

Some Uniqueness Results Related to Certain Non-linear Differential Polynomials Sharing the Same 1-points
Abhijit Banerjee and Pranab Bhattacharjee

PDF 

97

A Condition for the Properness of Polynomial Maps
Nguyen Thi Thao

PDF

113

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013